# SDR SWAA2014091632044

- Difficulty date: August 25, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 63,101 hours, 51,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6552271
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CORRODED BETWEEN BS 500A TO 500B STRINGER 17R.  R & R WEB IAW SRM & DWG.
